Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 10, Part N (2015)

On *(Gr)-Continuous Functions and Contra*(Gr)-Continuous Functions in Topological Spaces

Author(s)
Rajendran V, Indirani K, Sathishmohan P, Vijesh C, Suresh N
Abstract
In this paper we introduced and study the notions of *(gr)-continuous and *(gr)-irresolute, contra *(gr)-continuous functions in topological spaces and also we discussed their properties.
Pages: 940-944  |  525 Views  8 Downloads
How to cite this article:
Rajendran V, Indirani K, Sathishmohan P, Vijesh C, Suresh N. On *(Gr)-Continuous Functions and Contra*(Gr)-Continuous Functions in Topological Spaces. International Journal of Applied Research. 2015; 1(10): 940-944.
Call for book chapter
International Journal of Applied Research